# SDR SWIA201642603

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 37,198 hours, 32,158 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Cracked
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO THE FIELD WITH A NOSE DOOR OPEN, GEAR DISAGREE MESSAGE.  DID NOT DECLARE AN EMERGENCY.  R & R THE BENT AND CRACKED PROXIMITY SWITCH SENSOR BRACKET.  ADJUSTED AND SWUNG GEAR, OPS GOOD.
